# SDR AALA20050223

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEATS 19DEF INOPERATIVE.  REPLACED SEAT HARNESS AT 19DEF FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
